# SDR UIEA2013041400213

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE "FUEL QUANITY BITE" DISPLAYED.  PERFORMED SATISFACTORY FUEL QTY BITE PROCEDURE. RETEST OK.
